# SDR DLM88001858

- Difficulty date: September 24, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 20,815 hours, 16,349 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Aft
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNUSUAL SMELL IN CABIN ON TAKEOFF.  SMELL WENT AWAY, THEN CAME BACK AT 27000.  DIVERTED TO IAH.  FOUND PLASTIC BAG IN INLET NR 2 ENG.  PERFORMED DUCT BURNOUT PER M/M.  REPLACED COALESCER BAGS, OPS CKS GOOD.
